The asymptotic memory capacity of the generalized Hopfield network

この論文をさがす

著者

    • MA Jinwen
    • Institute of Mathematics, Shantou University

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 12(9), 1207-1212, 1999-11-01

参考文献:  12件中 1-12件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008960143
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ